MathSciNet Relay Station
MathSciNet bibliographic data
MR1990918 90C29 (49J40 90C31)
Li, S. J.; Yan, Hong; Chen, G. Y. Differential and sensitivity properties of gap functions for vector variational inequalities. Math. Methods Oper. Res. 57 (2003), no. 3, 377–391.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement